Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 783, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Sep 10, 2016, 12:11 AM CDT for 10 counties in Oklahoma; Clay County, Wichita County, Wilbarger County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 10, 2016, 12:11 AM CDT (05:11 UTC)
- Expired
- Sep 10, 2016, 1:00 AM CDT
- In force
- 49 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Caddo County, OK, Comanche County, OK, Cotton County, OK, Grady County, OK, Greer County, OK, Jackson County, OK, Jefferson County, OK, Kiowa County, OK, Stephens County, OK, Tillman County, OK, Clay County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 48 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1913 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1712 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 9.7
The text
As transmitted.
139
WUUS54 KOUN 100511
SVROUN
OKC015-031-033-051-055-065-067-075-137-141-TXC077-485-487-100600-
/O.NEW.KOUN.SV.W.0783.160910T0511Z-160910T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1211 AM CDT SAT SEP 10 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
SOUTHERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
EASTERN JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
SOUTHWESTERN GRADY COUNTY IN CENTRAL OKLAHOMA...
SOUTHEASTERN GREER COUNTY IN SOUTHWESTERN OKLAHOMA...
COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHWESTERN CLAY COUNTY IN NORTHERN TEXAS...
CENTRAL WILBARGER COUNTY IN NORTHERN TEXAS...
NORTHERN WICHITA COUNTY IN NORTHERN TEXAS...
* UNTIL 100 AM CDT
* AT 1211 AM CDT...THE LEADING EDGE OF WINDS FROM A LINE OF SEVERE
THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM NEAR
HUMPHREYS TO 9 MILES EAST OF FORT SILL...MOVING SOUTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAWTON...DUNCAN...ALTUS...CHICKASHA...VERNON...BURKBURNETT...
ANADARKO...MARLOW...FREDERICK...WALTERS...WAURIKA...CACHE...
ELECTRA...ELGIN...COMANCHE...APACHE...SNYDER...GERONIMO...
RUSH SPRINGS AND BRAY.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 78.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3508 9798 3414 9763 3402 9856 3402 9942
3492 9947
TIME...MOT...LOC 0511Z 350DEG 28KT 3455 9920 3461 9825
HAIL...<.75IN
WIND...60MPH
$$
MADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 6:38 PM CDT, 5 hours 33 minutes earlier.
Area forecast discussion, Sep 9, 6:38 PM CDT, 5 hours 33 minutes before
Area Forecast Discussion National Weather Service Norman OK 638 PM CDT FRI SEP 9 2016 .UPDATE... Increased rain chances across northwestern Oklahoma this evening. && .DISCUSSION... A line of strong to severe thunderstorms near an approaching cold front will bring some damaging wind gusts, frequent lightning, and brief heavy rainfall to many areas tonight, especially before midnight across northwestern Oklahoma. Latest radars indicated storms organizing into a line near the cold front in far northwestern Oklahoma. Think this line will speed up and move southeast over the next several hours. Steep low level (0-3 km AGL) lapse rates 8-9 C/km and DCAPE values 1000-1600 J/kg support some damaging wind gusts mainly 60-70 mph with the line over the next few hours across northwestern Oklahoma. As the line moves southeast later this evening, it will likely weaken with a decreasing damaging wind threat. Storms should reach the I-44 corridor in the 11 pm to 2 am time frame, but mainly should be below severe limits by then. Heavy rainfall is another concern, especially in the next 1-2 hours in far northwestern Oklahoma, where storms have been training over the same areas in parts of Harper and Woods county where 1-3" of rainfall could occur. As the line speeds up and moves south, heavy rainfall potential should decrease as the duration of heavy rain shortens. Products will be updated soon. Aviation discussion for the 00 UTC TAFs is below. MBS && .AVIATION... A cold front will bring an abrupt wind shift to the north along with a period of TSRA. Timing of the cold front has not been changed. The front is expected to be south of KSPS-KADH by 07 UTC. MVFR or lower conditions may occur with TSRA as well as just behind the front. Gusty north winds can be expected behind the cold front as well. After 15 UTC, confidence is high that all locations will be VFR. MBS && .PREV DISCUSSION... /issued 248 PM CDT FRI SEP 9 2016/ DISCUSSION... Forecast Uncertainties: The main challenge will be determining how extensive pre-frontal convective development will be later this afternoon and how activity will evolve as front accelerates southeast across the area tonight. All of this has implications on flood/flash flood potential later. Otherwise, typical uncertainties grow during the extended portion of the forecast with regards to timing and amplitude of synoptic scale troughs and ridges. Potential Impacts: Convection in an anomalously moist environment will result in heavy rain and the potential for flooding or flash flooding. The most intense thunderstorms will be in a favorable thermodynamic environment for strong/severe winds and perhaps some marginally severe hail, although weak deep layer shear will tend to limit storm longevity. Widespread/significant severe thunderstorms are not expected. Meteorological Analysis: CAMs did not handle overnight convection particularly well. Thunderstorms primarily occurred over portions of south central, central and northwest Oklahoma. This was probably a result of subtle difficult to resolve ascent as low level jet strengthened in an anomalous moist environment that remains across Oklahoma. Morning sounding had precipitable water at just over two inches which is again well above normal and near the daily maximum. Convergence along a weak southwest to northeast oriented surface trough over northwest Oklahoma should be the focus for at least isolated convection later this afternoon. Mid level lapse rates are slightly steeper than previous days and with diabatic heating of a moist environment, this is contributing to around 1,500 to 2,000 J/kg MLCAPE. A fairly deep sub-cloud layer and DCAPE of at least 1,000 J/kg should support isolated strong/severe wind gusts and marginally severe hail with the most intense updrafts. Evolution of convection into the evening is somewhat uncertain. If enough convection can form along the surface trough and along/ahead of advancing cold front, this will tend to enhance and perhaps accelerate the front's southward progress. This is a fairly significant cold surge driven by a fairly potent shortwave trough quickly moving across the central plains. 6 hour pressure rises are indicated by the models to be around 12 to 15 mb. We have adjusted winds up slightly just behind the front closer to statistical and some of the high res guidance. As convection becomes undercut its intensity should diminish and the threat for severe thunderstorms and heavy rainfall/flooding will lessen. We have confined the highest QPF to northern portions of the area earlier this evening for this reason. Showers and thunderstorms along and just behind the front are expected through the night and will shift south of the area by around mid day tomorrow. Slow storm motions initially late this afternoon into early evening may be when localized flooding/flash flooding threat is highest,given the very moist air mass. As cold front surges south and/or cold pool develops, convection intensity and potential for training should decrease. Cooler weather is anticipated behind the front with temperatures around 10 degrees below climatology through tomorrow night. The general consensus among medium range guidance early next week is for building mid-upper ridging just to our east and a deepening and eastward moving trough to our west. Southwesterly flow aloft over our area and weak embedded shortwaves necessitate low chance precipitation probabilities beginning in the northwest Monday night and spreading across the entire area by mid week. Highest probabilities were assigned to Thursday and Friday when mid level heights decrease as western mid-upper trough moves impinges on the area. Although, this is also the time when ensemble spread grows considerably, so uncertainty remains at this time range. BRB && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 63 77 55 85 / 70 10 0 0 Hobart OK 62 79 56 86 / 70 10 0 0 Wichita Falls TX 69 81 58 88 / 70 40 0 0 Gage OK 57 76 55 84 / 100 0 0 0 Ponca City OK 59 76 53 83 / 90 0 0 0 Durant OK 71 82 60 86 / 60 40 0 0 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 04/17
Hazardous weather outlook, Sep 9, 10:41 PM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1041 PM CDT FRI SEP 9 2016 OKZ004>048-050>052-TXZ083>090-110345- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1041 PM CDT FRI SEP 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TONIGHT... .THUNDERSTORMS... SOME STRONG...TO PERHAPS SEVERE...THUNDERSTORMS WILL CONTINUE TONIGHT MAINLY SOUTH OF A CHEYENNE TO WATONGA TO PONCA CITY LINE. WIND GUSTS UP TO 70 MPH...HEAVY RAIN...AND FREQUENT LIGHTNING ARE THE MAIN IMPACTS WITH STORMS TONIGHT. A LINE OF STRONG TO SEVERE THUNDERSTORMS NEAR A COLD FRONT WILL CONTINUE TO MOVE SOUTH AND SOUTHEAST THROUGH THE NIGHT. THIS LINE IS EXPECTED TO GRADUALLY WEAKEN THROUGH THE NIGHT. A FEW ADDITIONAL STRONG TO PERHAPS THUNDERSTORMS MAY OCCUR JUST AHEAD OF THE MAIN LINE OF STORMS AND COLD FRONT TONIGHT. THESE STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND GUSTY WINDS AS WELL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... .THUNDERSTORMS... THERE WILL BE CHANCES OF THUNDERSTORMS EACH DAY FROM MONDAY NIGHT THROUGH THURSDAY. ORGANIZED SEVERE WEATHER IS UNLIKELY NEXT WEEK. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Local storm report, Sep 9, 11:10 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1110 PM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG 2 S NICHOLS HILLS 35.52N 97.54W
09/09/2016 OKLAHOMA OK EMERGENCY MNGR
OKC EMERGENCY MANAGER REPORTS POWER LINES DOWN NEAR NW
48TH STREET AND NORTHWEST EXPRESSWAY. TIME ESTIMATED BY
RADAR.
&&
KURTZSpecial weather statement, Sep 9, 11:19 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1119 PM CDT FRI SEP 9 2016
OKZ021>023-033>039-044-TXZ083-085-100500-
HARMON OK-COMANCHE OK-GREER OK-COTTON OK-CADDO OK-BECKHAM OK-
TILLMAN OK-KIOWA OK-JACKSON OK-WASHITA OK-STEPHENS OK-WILBARGER TX-
HARDEMAN TX-
1119 PM CDT FRI SEP 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR HARMON...COMANCHE...GREER...
NORTHERN COTTON...CADDO...BECKHAM...NORTHERN TILLMAN...KIOWA...
JACKSON...WASHITA...WEST CENTRAL STEPHENS...NORTHWESTERN WILBARGER
AND NORTHERN HARDEMAN COUNTIES UNTIL MIDNIGHT CDT...
AT 1118 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM 4 MILES NORTH OF CYRIL TO
NEAR MANGUM...MOVING SOUTH AT 30 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LAT...LON 3532 10000 3536 9914 3536 9824 3446 9811
3436 9885 3438 10000
TIME...MOT...LOC 0418Z 348DEG 26KT 3496 9823 3488 9955
MADLocal storm report, Sep 9, 11:22 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1122 PM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM TSTM WND DMG 2 S WILL ROGERS AIRPORT 35.36N 97.60W
09/09/2016 CLEVELAND OK EMERGENCY MNGR
OKC EMERGENCY MANAGER REPORTS POWERLINES DOWN NEAR SOUTH
MERIDIAN AND I-44. TIME ESTIMATED BY RADAR.
&&
KURTZSpecial weather statement, Sep 9, 11:56 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1156 PM CDT FRI SEP 9 2016
OKZ023-027>032-038>048-100600-
COMANCHE OK-COAL OK-CARTER OK-CADDO OK-COTTON OK-GRADY OK-ATOKA OK-
POTTAWATOMIE OK-PONTOTOC OK-MCCLAIN OK-CLEVELAND OK-HUGHES OK-
MURRAY OK-JOHNSTON OK-SEMINOLE OK-JEFFERSON OK-STEPHENS OK-GARVIN OK-
1156 PM CDT FRI SEP 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COMANCHE...COAL...
NORTHERN CARTER...SOUTHEASTERN CADDO...NORTHEASTERN COTTON...SOUTHERN
GRADY...NORTH CENTRAL ATOKA...SOUTHWESTERN POTTAWATOMIE...PONTOTOC...
MCCLAIN...SOUTHEASTERN CLEVELAND...HUGHES...MURRAY...NORTHWESTERN
JOHNSTON...SEMINOLE...NORTHERN JEFFERSON...STEPHENS AND GARVIN
COUNTIES UNTIL 100 AM CDT...
AT 1153 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
BOWLEGS TO NEAR PAOLI TO 3 MILES SOUTH OF RUSH SPRINGS...MOVING
SOUTHEAST AT 30 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LAT...LON 3431 9686 3416 9812 3494 9821 3505 9733
3543 9646 3543 9644 3529 9644 3529 9598
3515 9598 3514 9601 3512 9601 3512 9603
3509 9606 3506 9607 3505 9609 3468 9609
3468 9596
TIME...MOT...LOC 0453Z 326DEG 27KT 3507 9663 3482 9726 3473 9796
MADSpecial weather statement, Sep 9, 11:59 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1159 PM CDT FRI SEP 9 2016
OKZ023-033>039-044-045-TXZ083>086-100600-
COMANCHE OK-HARMON OK-GREER OK-CADDO OK-COTTON OK-KIOWA OK-
TILLMAN OK-JACKSON OK-STEPHENS OK-JEFFERSON OK-WILBARGER TX-
WICHITA TX-FOARD TX-HARDEMAN TX-
1159 PM CDT FRI SEP 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR COMANCHE...HARMON...SOUTHEASTERN
GREER...SOUTHWESTERN CADDO...COTTON...SOUTHERN KIOWA...TILLMAN...
JACKSON...SOUTHWESTERN STEPHENS...NORTHWESTERN JEFFERSON...CENTRAL
WILBARGER...NORTHWESTERN WICHITA...NORTHERN FOARD AND HARDEMAN
COUNTIES UNTIL 100 AM CDT...
AT 1158 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM NEAR FORT SILL TO 4 MILES
SOUTH OF GOULD...MOVING SOUTH AT 30 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LAT...LON 3423 10005 3424 10001 3423 10000 3485 10000
3495 9821 3416 9809 3399 10005
TIME...MOT...LOC 0458Z 0DEG 24KT 3468 9842 3461 9977
MADSpecial weather statement, Sep 10, 12:05 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1205 AM CDT SAT SEP 10 2016
TXZ084-085-087-088-100530-
WILBARGER TX-KNOX TX-BAYLOR TX-FOARD TX-
1205 AM CDT SAT SEP 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WILBARGER...
NORTHEASTERN KNOX...CENTRAL BAYLOR AND SOUTHEASTERN FOARD COUNTIES
UNTIL 1230 AM CDT...
AT 1203 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF SEYMOUR...MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
LAT...LON 3353 9980 3376 9983 3388 9919 3375 9903
3354 9896
TIME...MOT...LOC 0503Z 262DEG 21KT 3365 9930
MADThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 7:06 PM CDT | Areal Flood Advisory | OUN | Harper | 114 min |
| Sep 9, 7:11 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 49 min |
| Sep 9, 7:16 PM CDT | Special Weather Statement | OUN | Woodward | 29 min |
| Sep 9, 7:23 PM CDT | Special Weather Statement | OUN | Woods | 37 min |
| Sep 9, 7:34 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 26 min |
| Sep 9, 7:38 PM CDT | Special Weather Statement | OUN | Ellis | 37 min |
| Sep 9, 7:41 PM CDT | Special Weather Statement | OUN | Ellis | 34 min |
| Sep 9, 7:47 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Woods | 43 min |
| Sep 9, 7:52 PM CDT | Special Weather Statement | OUN | Blaine | 23 min |
| Sep 9, 7:57 PM CDT | Flash Flood Warning | OUN | Harper, Woods, Woodward | 3 hr |
| Sep 9, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Harper, Major, Woods, Woodward | 46 min |
| Sep 9, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian | 47 min |
| Sep 9, 8:24 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kay, Major, Woods | 51 min |
| Sep 9, 8:29 PM CDT | Special Weather Statement | OUN | Blaine, Major | 46 min |
| Sep 9, 8:40 PM CDT | Areal Flood Advisory | OUN | Woodward | 3 hr |
| Sep 9, 8:44 PM CDT | Special Weather Statement | OUN | Dewey, Ellis, Major, Woodward | 31 min |
| Sep 9, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 4 more | 49 min |
| Sep 9, 9:16 PM CDT | Special Weather Statement | OUN | Blaine, Custer, Dewey, Roger Mills | 29 min |
| Sep 9, 9:47 PM CDT | Special Weather Statement | OUN | Beckham, Blaine, Canadian, Custer, Dewey, Roger Mills | 28 min |
| Sep 9, 9:50 PM CDT | Special Weather Statement | OUN | Kay | 25 min |
| Sep 9, 9:56 PM CDT | Areal Flood Advisory | OUN | Blaine, Custer, Dewey, Ellis, Roger Mills | 3 hr |
| Sep 9, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Garfield, Kingfisher, Lincoln, Logan and 3 more | 46 min |
| Sep 9, 10:14 PM CDT | Special Weather Statement | OUN | Beckham, Blaine, Canadian, Custer, Roger Mills, Washita | 31 min |
| Sep 9, 10:29 PM CDT | Special Weather Statement | OUN | Beckham, Caddo, Canadian, Greer, Kiowa, Washita | 46 min |
| Sep 9, 10:42 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Lincoln, Logan, McClain, Oklahoma and 3 more | 33 min |
| Sep 9, 10:56 PM CDT | Special Weather Statement | OUN | Comanche, Grady, McClain | 34 min |
| Sep 9, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Cleveland, Comanche, Garvin, Grady, Hughes and 7 more | 45 min |
| Sep 9, 11:17 PM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Roger Mills, Washita | 3 hr |
| Sep 9, 11:19 PM CDT | Special Weather Statement | OUN | Beckham, Caddo, Comanche, Greer, Harmon, Jackson and 3 more | 41 min |
| Sep 9, 11:32 PM CDT | Areal Flood Advisory | OUN | Oklahoma | 3 hr |
| Sep 9, 11:56 PM CDT | Special Weather Statement | OUN | Coal, Garvin, Hughes, McClain, Murray, Pontotoc and 3 more | 64 min |
| Sep 9, 11:59 PM CDT | Special Weather Statement | OUN | Comanche, Cotton, Harmon, Jackson, Tillman | 61 min |
| Sep 10, 12:22 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie | 38 min |
| Sep 10, 1:00 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jackson, Jefferson, Tillman | 45 min |
| Sep 10, 1:03 AM CDT | Special Weather Statement | OUN | Atoka, Carter, Coal, Garvin, Jefferson, Johnston and 3 more | 42 min |
| Sep 10, 1:39 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Carter, Coal, Jefferson, Johnston and 3 more | 66 min |
| Sep 10, 12:05 AM CDT | Special Weather Statement | OUN | Baylor, Knox | 25 min |
| Sep 10, 12:34 AM CDT | Special Weather Statement | OUN | Baylor, Knox | 26 min |
| Sep 10, 1:05 AM CDT | Special Weather Statement | OUN | Baylor | 25 min |
| Sep 10, 1:06 AM CDT | Special Weather Statement | OUN | Foard, Hardeman | 39 min |
| Sep 10, 1:15 AM CDT | Areal Flood Advisory | OUN | Baylor | 3 hr |
| Sep 10, 1:36 AM CDT | Special Weather Statement | OUN | Archer, Baylor, Clay, Foard, Knox, Wichita and 1 more | 54 min |
| Sep 10, 2:28 AM CDT | Areal Flood Advisory | OUN | Wilbarger | 2 hr |
| Sep 10, 2:46 AM CDT | Special Weather Statement | OUN | Archer, Baylor, Clay, Knox | 59 min |
| Sep 10, 3:26 AM CDT | Areal Flood Advisory | OUN | Foard | 3 hr |
| Sep 10, 4:26 AM CDT | Flash Flood Warning | OUN | Baylor | 3 hr |
| Sep 10, 5:03 AM CDT | Areal Flood Advisory | OUN | Knox | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.